| Model Number |
017614 |
| Medical Device Problem Codes |
Break (1069); Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an open rectosigmoidectomy procedure, while stapling in the medium straight and irradiated straight fabric, the stapler failed to complete the closure and with the resistance it broke.The device was difficult or unable to close and the closing lever broke.New device was used to complete the case.There was no patient injury.